# SDR USAASB01247

- Difficulty date: September 5, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - THE LEFT AFT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT REFLECTOR AND LAMP SOCKET ASSEMBLY.  (M)
